# SDR IPXA2014041182622

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO 30, EICAS ALERTED CREW TO L/E SLAT ASYM.  DECLARED EMERGENCY. LANDED UNEVENTFULLY.  PERFORMED FSEU BITE CHECK IAW FIM 27-51-00/10. NO FAULTS NOTED. FLAPS/SLATS OPS CHECKED GOOD IAW AMM 27-51-00. OK FOR CONTINUED SERVICE.
